Arkiv for Matematik, 1981

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (41 articles)

Volume 19, Issue 1

[1] On the Hardy space$H$^{1}of a$C$^{1}domain

Eugene B. Fabes School of Mathematics, University of Minnesota Carlos E. Kenig Department of Mathematics, Princeton University

TBD mathscidoc:1701.332531

Arkiv for Matematik, 19, (1), 1-22, 1979.9
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Inner functions and multipliers of Cauchy type integrals

S. V. Hruščev USSR, LOMI S. A. Vinogradov Mathematical Department, Leningrad University

TBD mathscidoc:1701.332532

Arkiv for Matematik, 19, (1), 23-42, 1980.2
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On analytic functions which are in$H$^{$p$}for some positive$p$

Matts Essén Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332533

Arkiv for Matematik, 19, (1), 43-51, 1980.3
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The asymptotic-norming and Radon-Nikodým properties for Banach spaces

Robert C. James Claremont Graduate School, Claremont, Calif Aggie Ho Dept. of Math., Iowa State University

TBD mathscidoc:1701.332534

Arkiv for Matematik, 19, (1), 53-70, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 146 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the regularity of difference schemes

Wolfgang Hackbusch Mathematisches Institut, Ruhr-Universität Bochum

TBD mathscidoc:1701.332535

Arkiv for Matematik, 19, (1), 71-95, 1979.1
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On extreme operators on finite-dimensional Banach spaces whose unit balls are polytopes

Åsvald Lima Agricultural University of Norway, Aas-NLH

TBD mathscidoc:1701.332536

Arkiv for Matematik, 19, (1), 97-116, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Hölder continuity of monotone extremals in the “borderline case”

Peter Lindqvist Matematiska Institutionen, Tekniska Högskolan i Helsingfors

TBD mathscidoc:1701.332537

Arkiv for Matematik, 19, (1), 117-122, 1979.10
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Monotonicity properties of interpolation spaces II

Michael Cwikel Department of Mathematics, Technion-I. I. T.

TBD mathscidoc:1701.332538

Arkiv for Matematik, 19, (1), 123-136, 1979.6
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Cyclic elements under translation in weighted$L$^{1}spaces on$R$^{+}

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332539

Arkiv for Matematik, 19, (1), 137-144, 1980.2
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Local solvability of second order differential operators on nilpotent Lie groups

Linda Preiss Rothschild Mathematics Department, University of Wisconsin-Madison

TBD mathscidoc:1701.332540

Arkiv for Matematik, 19, (1), 145-175, 1979.10
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the analytic continuation of holomorphic solutions of partial differential equations

Jan Persson Institutt for matematiske realfag, Universitetet i Tromsö

TBD mathscidoc:1701.332541

Arkiv for Matematik, 19, (1), 177-191, 1980.1
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Schauder's existence theorem for α-Dini continuous data

Emanuel Sperner Jr Math. Institut der Universität, Wegelerstr. 10, Bonn, Federal Republic of Germany

TBD mathscidoc:1701.332542

Arkiv for Matematik, 19, (1), 193-216, 1980.3
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Mappings that preserve Sidon sets in R

Colin C. Graham Department of Mathematics, Northwestern University

TBD mathscidoc:1701.332543

Arkiv for Matematik, 19, (1), 217-221, 1980.1
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Extensions of a fixed point theorem of Meir and Keeler

Sehie Park Department of Mathematics, Seoul National University Jong Sook Bae Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332544

Arkiv for Matematik, 19, (1), 223-228, 1980.2
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On spectra of unitary groups arising from cocycles

J. Mathew Math. Stat. Division, Indian Statistical Institute M. G. Nadkarni Centre of Advanced Study in Mathematics, University Campus at Kole Kalyan

TBD mathscidoc:1701.332545

Arkiv for Matematik, 19, (1), 229-237, 1980.6
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the zeros of a class of generalised Dirichlet series-VI

R. Balasubramanian School of Mathematics, Tata Institute of Fundamental Research K. Ramachandra School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332546

Arkiv for Matematik, 19, (1), 239-250, 1981.10
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Boundedness of the shift operator related to positive definite forms: An application to moment problems

F. H. Szafraniec Instytut Matematyki, Uniwersytet Jagielloński

TBD mathscidoc:1701.332547

Arkiv for Matematik, 19, (1), 251-259, 1980.4
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A note on Euler's ϕ-function

Paolo Codecà Istituto Matematico Dell'universitá, Via Machiavelli, 35, Ferrara, Italy

TBD mathscidoc:1701.332548

Arkiv for Matematik, 19, (1), 261-263, 1980.12
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] An$H$^{1}multiplier theorem

W. T. Sledd Michigan State University, E. Lansing, Michigan D. A. Stegenga Michigan State University, E. Lansing, Michigan

TBD mathscidoc:1701.332549

Arkiv for Matematik, 19, (1), 265-270, 1979.10
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On approximation by translates and related problems in function theory

Birger Faxén Vindhemsgatan 10 B, UPPSALA

TBD mathscidoc:1701.332550

Arkiv for Matematik, 19, (1), 271-289, 1979.1
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 20, Issue 1

[1] Regularity theorems for nondiagonal elliptic systems

Michael Wiegner Institut für Mathematik der Universität Bayreuth, Bayreuth, Federal Republic of Germany

TBD mathscidoc:1701.332551

Arkiv for Matematik, 20, (1), 1-13, 1980.3
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Two problems on removable sets for analytic functions

Robert Kaufman Dept. of Mathematics, University of Illinois at Urbana-Champaign

TBD mathscidoc:1701.332552

Arkiv for Matematik, 20, (1), 15-22, 1980.12
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the propagation of singularities for pseudo-differential operators of principal type

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332553

Arkiv for Matematik, 20, (1), 23-60, 1981.3
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A constructive method for$L$^{$p$}-approximation by analytic functions

Dr. Per Lindberg Televerkets Centralförvaltning, Farsta, Sweden

TBD mathscidoc:1701.332554

Arkiv for Matematik, 20, (1), 61-68, 1980.9
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spherical functions and invariant differential operators on complex Grassmann manifolds

Bob Hoogenboom Mathematisch Centrum, Kruislaan 413, Amsterdam, The Netherlands

TBD mathscidoc:1701.332555

Arkiv for Matematik, 20, (1), 69-85, 1980.10
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Une généralisation d'une formule d'Erdelyi-Tricomi

François Batola 136, rue de Balzac, Deuil la Barre, France

TBD mathscidoc:1701.332556

Arkiv for Matematik, 20, (1), 87-99, 1981.3
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Absolute convergence of Fourier series on totally disconnected groups

Walter R. Bloom School of Mathematical and Physical Sciences, Murdoch University

TBD mathscidoc:1701.332557

Arkiv for Matematik, 20, (1), 101-109, 1980.1
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Théorèmes de bidualité locale pour les$D$_{$x$}-modules holonomes

Zoghman Mebkhout Departement de Mathematiques, Universite d'Orleans

TBD mathscidoc:1701.332558

Arkiv for Matematik, 20, (1), 111-124, 1980.3
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Asymptotic value sets of bounded holomorphic functions along Green lines

Mikio Niimura John Wermer Department of Mathematics, Brown University

TBD mathscidoc:1701.332559

Arkiv for Matematik, 20, (1), 125-128, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Polynomially convex hulls and analyticity

John Wermer Department of Mathematics, Brown University

TBD mathscidoc:1701.332560

Arkiv for Matematik, 20, (1), 129-135, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Bounded point evaluations and balayage

Torbjörn Kolsrud Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332561

Arkiv for Matematik, 20, (1), 137-146, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Quelques propriétés de l'algèbre de Fourier du groupe des entiers dyadiques

Michel Gatesoupe Institut de Mathematique, Universite de Nantes Yves Meyer Department de Mathematiques, Universite de Paris Sud

TBD mathscidoc:1701.332562

Arkiv for Matematik, 20, (1), 147-156, 1980.9
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A Hilbert-Schmidt norm inequality associated with the Fuglede-Putnam theorem

Takayuki Furuta Department of mathematics Faculty of Science, Hirosaki University

TBD mathscidoc:1701.332563

Arkiv for Matematik, 20, (1), 157-163, 1980.7
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the remainder term in the CLT

Ibrahim A. Ahmad Department of Mathematical Sciences, University of Petroleum and Minerals

TBD mathscidoc:1701.332564

Arkiv for Matematik, 20, (1), 165-168, 1979.6
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Continuous manifolds in$R$^{$n$}that are sets of interpolation for the Fourier algebra

O. Carruth McGehee Department of Mathematics, Louisiana State University Gordon S. Woodward Department of Mathematics, University of Nebraska

TBD mathscidoc:1701.332565

Arkiv for Matematik, 20, (1), 169-199, 1980.9
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On polyharmonic continuation by reflection formulas

Lars Nystedt Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332566

Arkiv for Matematik, 20, (1), 201-247, 1980.12
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Bounded holomorphic functions of several variables

Gunnar Berg Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332567

Arkiv for Matematik, 20, (1), 249-270, 1981.2
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A Littlewood-Paley inequality for analytic measures

Louis Pigno Kansas State University, Manhattan, Kansas, USA Brent Smith California Institute of Technology, Passadena, California, USA

TBD mathscidoc:1701.332568

Arkiv for Matematik, 20, (1), 271-274, 1981.8
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On properties of functions with conditions on their mean oscillation over cubes

Tord Sjödin Department of Mathematics, Umeå, Sweden

TBD mathscidoc:1701.332569

Arkiv for Matematik, 20, (1), 275-291, 1981.1
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The Franklin system is an unconditional basis in$H$_{1}

P. Wojtaszczyk Institute of Mathematics, Polish Academy of Sciences

TBD mathscidoc:1701.332570

Arkiv for Matematik, 20, (1), 293-300, 1980.2
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Schatten classes and commutators of singular integral operators

Svante Janson Dept. of Math., Uppsala University Thomas H. Wolff Dept of Math., University of Chicago

TBD mathscidoc:1701.332571

Arkiv for Matematik, 20, (1), 301-310, 1981.7
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved